# SDR CALA0800702

- Difficulty date: July 14, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 53,265 hours, 14,571 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 271N61192
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST LEFT HYDRAULIC QUANTITY INFLIGHT LANDED AT 227,440 POUNDS VERTICAL SPEED - 264.  FOUND DOWNLOCK ACTUATOR HYDRAULIC LINE RUPTURED ON RIGHT-HAND SIDE.  REMOVED AND REPLACED RIGHT-HAND DOWNLOCK ACTUATOR, PRESSURE AND RETURN LINES REF AMM 20-10-10.  LEAK CHECK GOOD.  PERFORMED CONDITIONAL 1 REF AMM 29-11-00.  NO DEFECTS NOTED.  PERFORMED PHASE 1 OVERWEIGHT INSPECTION REF AMM 05-51-35.  NO DEFECTS NOTED, A/C OK FOR CONTINUED SERVICE.
